# SDR ASAA2016022615816

- Difficulty date: February 26, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,177 hours, 13,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR FORWARD WET AREA, STABILIZATION INTERCOSTAL AT BL 0, BS 277-294 IS CRACKED.  ACFT GROUNDED.  R & R MAIN CABIN FLOOR FORWARD WET AREA STABILIZATION INTERCOSTAL AT BL 0, STA 277-294 IAW SRM 51-40-02 AND SRM 53-10-51-01-2, DWG 141A5400, REV A. REMOVED DOT H742.
